Can Isotretinoin Give Rise To Sebaceous Cysts?

1 post in this topic

Posted · Report post

I am on 40 milligrams per day for severe neck, face, back and thigh acne. My acne is rather come 'n' go. It heals up and remains clear for about a month or two then bang its back. I've tried all tricyclic antibiotics such as tetracycline, lymecycline and doxycycline.

Other antibiotics that I've used include the broad spectrum antibiotic, erythromycin which just gave me a lot of stomach troubles so I had problems adhering with that prescription.

I've tried nearly all medical grade preparations of salicylic acid and benzoyl peroxide with the exception of topical retinoids. But I thought it's an inconvenience using topical creams over such a large area of my body. So I just pushed for Isotretinoin and the NHS dermatologist agreed as my triglyceride levels were fantastic. (I exercise regularly and eat rather healthy.)


I've been on the medication now for roughly 3 weeks and well I'm breaking out like NUTS!. I do understand this is normal at first but I have two large > 1 cm sebaceous cysts which have just developed on my neck and are so painful. I cannot bend my neck and my back is suffering from the strain. They are very soft to touch and feel full of fluid and not very solid. 


Any tips on how to soothe the pain and reduce swelling?

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now